# SDR HALA2011092900420

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 96,443 hours, 18,208 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Eec
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS -BTB- LEFT ENGINE EEC MODE EICAS DISPLAY PRIOR TO T/O.   PERFORMED FIM 73-21-00/101, FIG 113 IAW FIM SYS IS OK.  EICAS MSG "LT ENG EEC MODE" EXTINGUISHED.
